Research ArticleOpen accessIn the keywordsComparison of the Bayesian and Maximum Likelihood Estimation for Weibull DistributionAl Omari Mohammed Ahmed, Hadeel Salim Al-Kutubi, Noor Akma IbrahimJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 10,955 accessesView PDFCite
3 results for “Extension of Jeffrey prior information”
Set a search alertResearch ArticleOpen accessIn the abstractA Comparison of the Bayesian and Other Methods for Estimation of Reliability Function for Burr-XII DistributionSafaa Ali Nasir, Nashaat Jaisam Al-AnberJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 27 Dec 2011 · 7,852 accessesView PDFCite
Research ArticleOpen accessIn the abstractParameter Estimation for the Double Pareto DistributionFaris M. Al-AthariJournal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 8,674 accessesView PDFCite